# SDR HALA20250203048

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 46,304 hours, 7,484 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,428 hours, 7,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 2 BLEED HI TEMP - EXECUTED ECAM. BMC 1 & 2 RTS PASSED NO DEFECTS NOTED. REMOVED AND REPLACED #2 FAN AIR VALVE FILTER PER AMM 36-11-43. LEAK CHECK OK.
